MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION VIKING XL; LIFT PATIENT NON AC POWERED

BAXTER HEALTHCARE CORPORATION VIKING XL; LIFT PATIENT NON AC POWERED
Model Number P2040003
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
A company representative - service personnel contacted technical service to report that the viking xl had an issue, power cord was cut with bare copper wires showing.The process step during which this occurred was unknown.There was no patient/user injury, medical intervention, symptom, or adverse event reported.
 
Additional Manufacturer Narrative
Upon inspection, the baxter technician found the power cord was cut and needed to be replaced.Viking l and xl mobile lifts are two versatile lift models intended mainly for use in health care, intensive care and rehabilitation.Viking l and xl mobile lifts are intended for heavier patients.Both models are excellent aids in daily transfers of adults and bariatrics, for instance, lifting to and from wheel chair, bed, toilet and floor.A viking¿ mobile lift equipped with the viking¿ armrest accessory can be used for gait training.Horizontal lifting can also be performed in combination with a recommended liko¿ stretcher accessory.The baxter technician replaced the power cord to resolve the reported malfunction.Based on this information, no further actions are required at this time.

Brand Name
VIKING XL
Common Device Name
LIFT PATIENT NON AC POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
LIKO AB
nedre vagen 100
lulea, norrbottens lan [se-25] 975 9 2
SW   975 92
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key24052619
Report Number8030916-2026-00006
Device Sequence Number18568653
Product Code FSA
UDI-Device Identifier00887761981850
UDI-Public(01)00887761981850
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberP2040003
Device Catalogue NumberP2040003
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/16/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2025
Initial Report FDA Received Date01/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown